Please verify your email address to receive email notifications.

Enter your email address

We have sent you a verification email. Please check your inbox and spam folder.

Unable to send verification, please refresh and try again later.

  • Q&A with Australian Health Practitioners

    What should I expect after a chemical peel?

    Related Topic
    I'm having a chemical peel next week for the first time. What should I expect? How do I keep my skin from over-drying and what are the best facial lotions?
  • Find a professional to answer your question

  • 1

    Thanks

    Dr Ehsan Jadoon

    Cosmetic Physician

    It depends upon what type and strength of peel was used and individual's skin type and condition. 
    Mild AHA peels used by beauty therapist for chemo exfoliation  may not cause anything more than mild , transient erythema . Deep TCA, Phenol etc peels used by doctors are usually associated with several days of downtime and inflammation. 

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question

Empowering Australians to make better health choices